# SDR HNAA2009090800282

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8102
- Aircraft serial: 274
- Aircraft time: 36,736 hours, 42,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN SBY, IT WAS FOUND THAT AN EMERGENCY LIGHT WAS INOPERATIVE.  LIGHT BULB WAS REMOVED AND REPLACE AND THE OPERATIONAL CHECK WAS GOOD.
